Alert archive / Pennsylvania / Flash Flood Warnings in 2010

Flash Flood Warning 8, NWS State College, PA

May 28, 2010Bedford County, Pennsylvania

NWS State College, PA issued this flash flood warning at May 28, 2010, 2:47 PM EDT for Bedford County, Pennsylvania. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 28, 2010, 2:47 PM EDT (18:47 UTC)
Expired
May 28, 2010, 5:45 PM EDT
In force
3 hr
Issued by
NWS State College, PA
Area
Storm-based polygon
Flood severity
None

County Bedford County, PA

The radar

The State College radar (KCCX), 113 km from the middle of the area, began a volume at 18:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 28, 3:30 PM EDTFLASH FLOOD5 Se Hyndman, PA911 CENTER REPORTED ROAD CLOSURES DUE TO FLOODING NEAR LAKE GORDON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 43 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 6.8 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2010-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2010-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-154 J/kg
Mixed-layer LCL
1286 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

733 
WGUS51 KCTP 281847
FFWCTP
PAC009-282145-
/O.NEW.KCTP.FF.W.0008.100528T1847Z-100528T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
247 PM EDT FRI MAY 28 2010

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BEDFORD COUNTY...

* UNTIL 545 PM EDT...

* AT 235 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR ESTIMATES 
  OVER 2 INCHES OF RAIN FROM THUNDERSTORMS HAS FALLEN ACROSS
  NORTHERN BEDFORD COUNTY. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BEDFORD AND
  BREEZEWOOD.

THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER CENTRAL BEDFORD 
COUNTY...SLOWLY DROPPING SOUTHWARD. RAIN IN EXCESS OF 2 INCHES WILL 
BE LIKELY OVER A LARGE PORTION OF CENTRAL AND WESTERN BEDFORD 
COUNTY...AND FLASH FLOODING IS LIKELY TO BEGIN SHORTLY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. NEVER ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR IN AN
AUTOMOBILE. TURN AROUND DON'T DROWN!

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. TURN AROUND...DON'T DROWN! NEVER TRY
TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE
RISING WATER MOVE UP TO HIGHER GROUND.

&&

LAT...LON 3972 7882 3982 7876 4005 7877 4007 7873
      4018 7869 4017 7831 4009 7820 4007 7820
      4006 7818 4004 7821 4002 7821 3972 7838

$$

FORECASTER: JUNG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at May 28, 12:00 PM EDT, 2 hours 47 minutes earlier.

Area forecast discussion, May 28, 12:00 PM EDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1200 PM EDT FRI MAY 28 2010

.SYNOPSIS...
A BACK DOOR COLD FRONT OVER EASTERN PENNSYLVANIA WILL MOVE LITTLE
THROUGH SATURDAY. THIS FRONT WILL RESULT IN THE DEVELOPMENT OF
SHOWERS AND THUNDERSTORMS...MAINLY DURING THE AFTERNOON AND
EVENING HOURS. THE FRONT WILL MOVE EAST OF THE AREA ON
SUNDAY...RESULTING IN A WESTERLY FLOW OF WARMER AIR.

ANOTHER COLD FRONT FROM THE UPPER GREAT LAKES WILL MOVE ACROSS
THE KEYSTONE STATE LATE MEMORIAL DAY...BRINGING ANOTHER CHANCE OF
SHOWERS AND STORMS TO THE AREA.

COOLER AIR WILL MOVE INTO THE AREA BY TUESDAY...AS HIGH PRESSURE
BUILDS SOUTHEAST FROM THE CANADIAN PLAINS.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
STATIONARY FRONT AND PRONOUNCED INVERTED SFC TROF EXTEND NORTHWARD
THROUGH PA INTO NY STATE. AREA OF LOW CLOUDS IS CREEPING NW FROM
THE LOWER SUSQ VALLEY ON SE WINDS ALONG THE SFC TROF. INCREASING
CLOUDS WILL KEEP TEMPS LOWER THAN PAST FEW DAYS BUT IT WILL STILL
BE A WARM...HUMID AND SOMEWHAT HAZY LATE SPRING AFTERNOON. SFC
CONVERGENCE ALONG THE BOUNDARY/SFC TROF WILL COMBINE WITH WEAK
IMPULSES MOVING SOUTH FROM NY TO INITIATE SHOWERS AND TSTORMS
THIS AFTN INTO THIS EVENING OVER MUCH OF CENTRAL PA.

LOWER TEMPS WILL KEEP INSTABILITY IN CHECK AND SHEAR IS
UNIDIRECTIONAL AND WEAK...SO POTENTIAL FOR STRONG STORM IS
LOW...BUT EXPECTED SLOW STORM MOVEMENT WITH POTENTIAL FOR
REPEATING/TRAINING CELLS...0-6KM MEAN STORM MOTION IS 340 AT
8KTS...THE POSSIBILITY OF LOCALIZED HEAVY RAIN IS STILL A CONCERN
INTO THIS EVENING. WILL HOLD OFF ON ANY FLOOD WATCHES ATTM AS DEWPOINTS
ARE NOT EXCEEDINGLY HIGH AND FLASH FLOOD GUIDANCE MOST PLACES IS
IN THE 2 TO 4 INCH RAIN OVER 3 HOURS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
DID TAPER POPS OFF AFTER MIDNIGHT. MOST OF THE SHOWERS
AND STORMS SHOULD DIE DOWN BY THEN.

BEST CHC FOR ANYTHING ON SATURDAY WOULD BE DURING THE AFT...
BUT NOT AS HIGH OF CHANCE AS TODAY.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
BY SUNDAY...H5 HEIGHTS WILL BE BUILDING AS UPPER FLOW TRANSITIONS
TO MORE OF A NORTHWESTERLY DIRECTION. LOW LEVEL FLOW BECOMES
SOUTHWESTERLY WHICH WILL CONTINUE THE WARMING TREND INTO MEMORIAL
DAY AS MOST LOCATIONS GET INTO THE 80S SUN AND MON. A COLD FRONT
IS PROGGED TO CROSS THE GREAT LAKES AND OHIO VALLEY EARLY NEXT
WEEK...WITH HPC PROGS SHOWING THE FRONT TRAVERSING THE AREA LATE
MON NIGHT INTO TUESDAY...SUGGESTING AT LEAST A SLIGHT CHANCE OF
SHOWERS AND THUNDERSTORMS IN MOST AREAS FOR MEMORIAL DAY...WITH
MOST LIKELY TIMING BEING LATE AFTERNOON AND INTO THE EVENING...
THOUGH THIS TIMING COULD SLOW DOWN A BIT AND PUSH BEST CHANCES FOR
SHOWERS INTO TUES.

FOR NOW...DID SLOW TIMING DOWN SOME FOR MONDAY...DID CUT BACK
ON POPS FOR MONDAY MORNING. THE ECMWF IS SLOWER WITH THE SYSTEM.

&&

.AVIATION /16Z FRIDAY THROUGH TUESDAY/...
LOW LVL MOISTURE IN THE FORM OF PATCHY MVFR CIGS/FOG WILL MIX OUT
TO VFR EVERYWHERE BY LATE MORNING. A STALLED FRONT ALONG THE
ALLEGHENY MTNS WILL BE THE FOCUS FOR A NEW ROUND OF TSRA
DEVELOPING BY THIS AFTN. ANY TSRA COULD CREATE BRIEF VSBY/CIGS
REDUCTIONS AND GUSTY WINDS THIS AFTN. HOWEVER...THE BULK OF THE
DAY SHOULD BE VFR AND LGT WINDS. SCT TSRA SHOULD DISSIPATE WITH
LOSS OF HEATING AFTER SUNSET. HOWEVER...RESIDUAL LOW LVL
MOISTURE...PARTIAL CLEARING AND LGT WINDS COULD RESULT IN AREAS OF
FOG LATE TONIGHT.

OUTLOOK...
SAT...AM IFR CIGS/VSBYS POSS. PM TSRA POSSIBLE.
SUN...NO SIG WX EXPECTED.
MON...PM TSRA POSSIBLE.
TUE...TSRA POSSIBLE.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...MARTIN
NEAR TERM...GARTNER/MARTIN
SHORT TERM...MARTIN
LONG TERM...MARTIN
AVIATION...FITZGERALD
Hazardous weather outlook, May 28, 5:25 AM EDT, 9 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
525 AM EDT FRI MAY 28 2010

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-290930-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
525 AM EDT FRI MAY 28 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

A NEARLY STATIONARY FRONT OVER EXTREME EASTERN PENNSYLVANIA
EARLY THIS MORNING WILL RESULT IN SCATTERED THUNDERSTORMS THIS
AFTERNOON AND EVENING. SOME STORMS MAY BE NEARLY STATIONARY AND
PRODUCE TORRENTIAL RAINFALL IN ISOLATED SPOTS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

WHILE STORMS WILL BE MORE ISOLATED ON SATURDAY...THERE WILL
STILL BE A CHANCE FOR A FEW STORMS TO PRODUCE VERY HEAVY
RAINFALL...ESPECIALLY NEAR THE MARYLAND BORDER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS SHOULD REPORT RAINFALL AMOUNTS EXCEEDING ONE INCH.

MARTIN

In the hours before

Special weather statement, May 28, 1:22 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
122 PM EDT FRI MAY 28 2010

PAZ024-025-034-281745-
BEDFORD PA-BLAIR PA-CAMBRIA PA-
122 PM EDT FRI MAY 28 2010

...STRONG THUNDERSTORMS WILL AFFECT NORTHERN BEDFORD...SOUTHEASTERN
CAMBRIA AND SOUTHWESTERN BLAIR COUNTIES...

AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF BEDFORD...BLAIR
AND CAMBRIA COUNTIES AT 119 PM EDT. THE STRONG THUNDERSTORMS WERE
DRIFTING EAST AT 10 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STRONG
THUNDERSTORMS. EXPECT INTENSE LIGHTNING FROM THESE STRONG
THUNDERSTORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES
WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES. VERY HEAVY RAIN WILL FALL FROM THESE STRONG
THUNDERSTORMS...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR
DRAINAGE AREAS.

THIS WILL IMPACT I-99 BETWEEN MILE MARKERS 10 AND 32.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
220.

LAT...LON 4021 7867 4024 7867 4024 7872 4060 7863
      4055 7838 4019 7846

EXPERIMENTAL

FORECASTER: STEINBUGL
Special weather statement, May 28, 1:49 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
149 PM EDT FRI MAY 28 2010

PAZ024-025-034-281815-
BEDFORD PA-BLAIR PA-CAMBRIA PA-
149 PM EDT FRI MAY 28 2010

...STRONG THUNDERSTORMS WILL AFFECT EASTERN CAMBRIA...NORTHERN
BEDFORD AND SOUTHWESTERN BLAIR COUNTIES...

AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF BEDFORD...BLAIR
AND CAMBRIA COUNTIES AT 148 PM EDT. THE STRONG THUNDERSTORMS WERE
GENERALLY MOVING SOUTH AT 10 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STRONG
THUNDERSTORMS. EXPECT INTENSE LIGHTNING FROM THESE STRONG
THUNDERSTORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES
WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES. VERY HEAVY RAIN WILL FALL FROM THESE STRONG
THUNDERSTORMS...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR
DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND
CREEKS.

THIS WILL IMPACT I-99 BETWEEN MILE MARKERS 3 AND 17.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
220.

LAT...LON 4012 7871 4023 7866 4024 7872 4061 7873
      4066 7850 4009 7842 4007 7871

EXPERIMENTAL

FORECASTER: STEINBUGL
Special weather statement, May 28, 1:57 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
157 PM EDT FRI MAY 28 2010

PAZ011-281830-
CAMERON PA-
157 PM EDT FRI MAY 28 2010

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CAMERON COUNTY...

AT 153 PM EDT...A STRONG THUNDERSTORM WAS 24 MILES EAST OF ST.
MARYS...MOVING SOUTHWEST AT 5 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THIS STORM WILL BE NEAR
DRIFTWOOD AROUND 225 PM AND HICKS RUN AROUND 230 PM.

THIS WILL IMPACT STATE ROAD 120.

LAT...LON 4144 7799 4136 7800 4122 7810 4122 7816
      4125 7824 4133 7824 4133 7826 4138 7826
      4150 7815

EXPERIMENTAL

FORECASTER: STEINBUGL
Special weather statement, May 28, 2:25 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
225 PM EDT FRI MAY 28 2010

PAZ034-281915-
BEDFORD PA-
225 PM EDT FRI MAY 28 2010

...STRONG THUNDERSTORMS WILL AFFECT WESTERN BEDFORD COUNTY...

AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF BEDFORD COUNTY AT
222 PM EDT. THE STRONG THUNDERSTORMS WERE GENERALLY MOVING EAST AT 5
MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STRONG
THUNDERSTORMS. EXPECT INTENSE LIGHTNING FROM THESE STRONG
THUNDERSTORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES
WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES. VERY HEAVY RAIN WILL FALL FROM THESE STRONG
THUNDERSTORMS...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR
DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND
CREEKS.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 132 AND 147...I-99 BETWEEN
MILE MARKERS 0 AND 8.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE
220.

LAT...LON 3972 7879 3980 7877 3982 7876 3985 7876
      4018 7868 4016 7845 3972 7856

EXPERIMENTAL

FORECASTER: STEINBUGL
Special weather statement, May 28, 2:28 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
228 PM EDT FRI MAY 28 2010

PAZ011-012-017-018-281915-
CAMERON PA-CLEARFIELD PA-NORTHERN CENTRE PA-NORTHERN CLINTON PA-
228 PM EDT FRI MAY 28 2010

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL CENTRE...
NORTHEASTERN CLEARFIELD...SOUTHEASTERN CAMERON AND WEST CENTRAL
CLINTON COUNTIES THROUGH 315 PM EDT...

AT 218 PM EDT...AN AREA OF STRONG THUNDERSTORMS WAS CENTERED 3 MILES
SOUTH OF DRIFTWOOD...MOVING SOUTH AT 5 MPH.

WIND GUSTS TO 50 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING FROM
THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES
WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES. VERY HEAVY RAIN OF UP TO 2 INCHES WILL FALL FROM THIS
STORM IN JUST A 30 TO 60 MINUTE PERIOD...AND WILL CAUSE WATER TO POND
ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL BE NEAR KARTHAUS
AROUND 315 PM.

THIS WILL IMPACT STATE ROAD 120.

LAT...LON 4132 7798 4106 7794 4108 7831 4123 7825
      4124 7824 4125 7824 4136 7820

EXPERIMENTAL

FORECASTER: LAMBERT
Local storm report, May 28, 2:44 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
244 PM EDT FRI MAY 28 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             MANNS CHOICE            40.00N 78.59W
05/28/2010  E0.88 INCH       BEDFORD            PA   TRAINED SPOTTER

            HAIL MOSTLY PENNY SIZE FEW NICKELS

&&

PAH

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 9:24 PM EDTSevere Thunderstorm WarningCTPLancaster36 min
May 27, 9:59 PM EDTSpecial Weather StatementCTPYork31 min
May 27, 10:03 PM EDTSevere Thunderstorm WarningCTPLancaster, York27 min
May 27, 10:29 PM EDTSevere Thunderstorm WarningCTPAdams, York46 min
May 27, 10:34 PM EDTSevere Thunderstorm WarningCTPLancaster, York26 min
May 27, 11:05 PM EDTFlash Flood WarningCTPAdams, York3 hr
May 27, 11:12 PM EDTSevere Thunderstorm WarningCTPAdams, York63 min
May 27, 11:24 PM EDTSpecial Weather StatementCTPAdams51 min
May 27, 11:54 PM EDTSpecial Weather StatementCTPLancaster66 min
May 28, 7:16 AM EDTSpecial Weather StatementCTPWarren29 min
May 28, 12:23 PM EDTSpecial Weather StatementCTPClearfield37 min
May 28, 12:44 PM EDTSpecial Weather StatementCTPCameron31 min
May 28, 12:51 PM EDTSpecial Weather StatementCTPBlair24 min
May 28, 12:56 PM EDTSpecial Weather StatementCTPClearfield34 min
May 28, 1:04 PM EDTSevere Thunderstorm WarningCTPCentre, Clearfield41 min
May 28, 1:14 PM EDTAreal Flood AdvisoryCTPCentre, Clearfield3 hr
May 28, 1:22 PM EDTSpecial Weather StatementCTPCambria23 min
May 28, 1:27 PM EDTAreal Flood AdvisoryCTPBedford, Blair, Cambria3 hr
May 28, 1:43 PM EDTFlash Flood WarningCTPBedford, Blair, Cambria3 hr
May 28, 1:49 PM EDTSpecial Weather StatementCTPCambria26 min
May 28, 1:53 PM EDTSevere Thunderstorm WarningCTPBedford37 min
May 28, 1:57 PM EDTSpecial Weather StatementCTPCameron33 min
May 28, 2:25 PM EDTSpecial Weather StatementCTPBedford50 min
May 28, 2:28 PM EDTSpecial Weather StatementCTPCameron47 min
May 28, 2:32 PM EDTSevere Thunderstorm WarningCTPBedford43 min
May 28, 2:51 PM EDTSevere Thunderstorm WarningCTPBedford, Somerset39 min
May 28, 3:22 PM EDTAreal Flood AdvisoryCTPCambria, Clearfield3 hr
May 28, 3:28 PM EDTSevere Thunderstorm WarningCTPBedford, Somerset62 min

Nearby

Flash Flood Warnings in Pennsylvania, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.